# SDR CALA2017072102329

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 30,145 hours, 10,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EMERGENCY EXIT LIGHT INOP. REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY BATTERY PACK AT LOCATION M1670 REF AMM33-51-06. OPS CHECK GOOD.
